Follow
Akimichi Takemura
Akimichi Takemura
Faculty of Data Science, Shiga University, JAPAN
Verified email at biwako.shiga-u.ac.jp - Homepage
Title
Cited by
Cited by
Year
An Asymptotically Optimal Bandit Algorithm for Bounded Support Models.
J Honda, A Takemura
COLT, 67-79, 2010
1572010
Validity of the expected Euler characteristic heuristic
J Taylor, A Takemura, RJ Adler
1142005
Zonal polynomials
A Takemura
IMS, 1984
1141984
Markov bases in algebraic statistics
S Aoki, H Hara, A Takemura
Springer Science & Business Media, 2012
1132012
Minimal Basis for a Connected Markov Chain over 3 3 K Contingency Tables with Fixed Two‐Dimensional Marginals
S Aoki, A Takemura
Australian & New Zealand Journal of Statistics 45 (2), 229-249, 2003
1082003
Some characterizations of minimal Markov basis for sampling from discrete conditional distributions
A Takemura, S Aoki
Annals of the Institute of Statistical Mathematics 56, 1-17, 2004
932004
Holonomic gradient descent and its application to the Fisher–Bingham integral
H Nakayama, K Nishiyama, M Noro, K Ohara, T Sei, N Takayama, ...
Advances in Applied Mathematics 47 (3), 639-658, 2011
922011
Optimality of Thompson sampling for Gaussian bandits depends on priors
J Honda, A Takemura
Artificial Intelligence and Statistics, 375-383, 2014
912014
An orthogonally invariant minimax estimator of the covariance matrix of a multivariate normal population
A Takemura
Tsukuba journal of mathematics 8 (2), 367-376, 1984
881984
Tensor analysis of ANOVA decomposition
A Takemura
Journal of the American Statistical Association 78 (384), 894-900, 1983
851983
Why do noninvertible estimated moving averages occur?
TW Anderson, A Takemura
Journal of Time Series Analysis 7 (4), 235-254, 1986
761986
An asymptotically optimal policy for finite support models in the multiarmed bandit problem
J Honda, A Takemura
Machine Learning 85, 361-391, 2011
752011
The holonomic gradient method for the distribution function of the largest root of a Wishart matrix
H Hashiguchi, Y Numata, N Takayama, A Takemura
Journal of Multivariate Analysis 117, 296-312, 2013
712013
Defensive forecasting
V Vovk, A Takemura, G Shafer
International Workshop on Artificial Intelligence and Statistics, 365-372, 2005
712005
On the equivalence of the tube and Euler characteristic methods for the distribution of the maximum of Gaussian fields over piecewise smooth domains
A Takemura, S Kuriki
Annals of Applied Probability, 768-796, 2002
702002
Some improvements in numerical evaluation of symmetric stable density and its derivatives
M Matsui, A Takemura
Communications in Statistics—Theory and Methods 35 (1), 149-172, 2006
612006
Weights of distribution for smooth or piecewise smooth cone alternatives
A Takemura, S Kuriki
The Annals of Statistics 25 (6), 2368-2387, 1997
611997
Markov chain Monte Carlo exact tests for incomplete two-way contingency tables
S Aoki, A Takemura
Journal of Statistical Computation and Simulation 75 (10), 787-812, 2005
592005
Empirical characteristic function approach to goodness-of-fit tests for the Cauchy distribution with parameters estimated by MLE or EISE
M Matsui, A Takemura
Annals of the Institute of Statistical Mathematics 57, 183-199, 2005
592005
Inadmissibility of non-order-preserving orthogonally invariant estimators of the covariance matrix in the case of Stein's loss
Y Sheena, A Takemura
Journal of Multivariate Analysis 41 (1), 117-131, 1992
591992
The system can't perform the operation now. Try again later.
Articles 1–20